Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A complementary triangle inequality in Hilbert and Banach spaces


Authors: J. B. Diaz and F. T. Metcalf
Journal: Proc. Amer. Math. Soc. 17 (1966), 88-97
MSC: Primary 46.15; Secondary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0188748-8
MathSciNet review: 0188748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15, 46.10

Retrieve articles in all journals with MSC: 46.15, 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188748-8
Article copyright: © Copyright 1966 American Mathematical Society